MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX I 30BX; MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX I 30BX; MALE EXTERNAL CATHETER
Model Number 35304
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: ¿description/indication: the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication: do not use on irritated or compromised skin.Precaution: do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive.".
 
Event or Problem Description
It was reported that first five catheters in the package were too sticky.The patient stated that weather in his area may have caused the issue as there was moisture in the package.No medical intervention was reported.

Brand Name
ROCHESTER MEC ULTRAFLEX I 30BX
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8671425
Report Number1018233-2019-02946
Device Sequence Number13962970
Product Code NNX
UDI-Device Identifier00801741070952
UDI-Public(01)00801741070952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number35304
Device Catalogue Number33303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1